Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

 About the Institute
 Staff publications
 Academic Council
 Dissertation Councils
 Journals and Books
 In memoriam

8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi.ras.ru
E-mail: steklov@mi.ras.ru

View Map

Denisova Tatyana Evgenyevna
(recent publications)
| by years | scientific publications | by types |

1. T. E. Denisova, “Asymptotic Behavior of the Solution of the First Initial-Boundary Value Problem for Equations o the Sobolev Type from the Viewpoint of Oscillations”, Differential Equations, 48:2 (2012), 202–213  crossref  mathscinet  zmath  isi  elib  elib  scopus

Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2018